Ballesteros-Chavez, D, Klingenberg, W and Lambert, B orcid.org/0000-0002-5058-3158 (2022) Weyl Estimates for spacelike hypersurfaces in de Sitter space. Pacific Journal of Mathematics, 320 (1). pp. 1-11. ISSN 0030-8730
Abstract
We study the isometric spacelike embedding problem in scaled de Sitter space, and obtain Weyl-type estimates and the corresponding closedness in the space of embeddings.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | This item is protected by copyright, all rights reserved. This is an author produced version of an article, published in Pacific Journal of Mathematics. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 10 Aug 2022 15:50 |
Last Modified: | 16 May 2023 14:50 |
Status: | Published |
Publisher: | Mathematical Sciences Publishers |
Identification Number: | 10.2140/pjm.2022.320.1 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:189868 |